# SDR 2012FA0000424

- Difficulty date: May 12, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N147Z
- Make and model: Gulstm 500B
- Aircraft serial: 1432152
- Engine: Lyc TIO540*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Mount
- Part number: 37291001501
- Condition: Cracked
- Location: Turbocharger
- Part time: 309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSP, FOUND LT AND RT ENGINE TURBO MOUNTS CRACKED AT THE UPPER TURBO ATTACH POINT.  PARTS WERE SENT BACK FOR REPAIR AND REINSTALLATION.
